Alert archive / Florida / Small Craft Advisories in 2017

Small Craft Advisory 38, NWS Key West, FL

September 11, 2017

NWS Key West, FL issued this small craft advisory at Sep 11, 2017, 5:24 AM EDT. It was in force for 27 hr.

The area

The counties it named.

The facts

Issued
Sep 11, 2017, 5:24 AM EDT (09:24 UTC)
Expired
Sep 12, 2017, 8:00 AM EDT
In force
27 hr
Issued by
NWS Key West, FL

The text

As transmitted.

547 
WHUS72 KKEY 110924
MWWKEY

URGENT - MARINE WEATHER MESSAGE
NATIONAL WEATHER SERVICE KEY WEST FL
524 AM EDT MON SEP 11 2017


GMZ031>035-042>044-052>055-072>075-120000-
/O.CAN.KKEY.TR.W.1011.000000T0000Z-000000T0000Z/
/O.NEW.KKEY.SC.Y.0038.170911T0924Z-170912T0000Z/
FLORIDA BAY INCLUDING BARNES SOUND, BLACKWATER SOUND, AND
BUTTONWOOD SOUND-
BAYSIDE AND GULF SIDE FROM CRAIG KEY TO WEST END OF SEVEN MILE
BRIDGE-
GULF WATERS FROM EAST CAPE SABLE TO CHOKOLOSKEE 20 TO 60 NM OUT
AND BEYOND 5 FATHOMS-
GULF OF MEXICO INCLUDING DRY TORTUGAS AND REBECCA SHOAL CHANNEL-
GULF OF MEXICO FROM WEST END OF SEVEN MILE BRIDGE TO HALFMOON
SHOAL OUT TO 5 FATHOMS-
HAWK CHANNEL FROM OCEAN REEF TO CRAIG KEY OUT TO THE REEF-
HAWK CHANNEL FROM CRAIG KEY TO WEST END OF SEVEN MILE BRIDGE OUT
TO THE REEF-
HAWK CHANNEL FROM WEST END OF SEVEN MILE BRIDGE TO HALFMOON SHOAL
OUT TO THE REEF-
STRAITS OF FLORIDA FROM OCEAN REEF TO CRAIG KEY OUT 20 NM-
STRAITS OF FLORIDA FROM CRAIG KEY TO WEST END OF SEVEN MILE
BRIDGE OUT 20 NM-
STRAITS OF FLORIDA FROM WEST END OF SEVEN MILE BRIDGE TO SOUTH OF
HALFMOON SHOAL OUT 20 NM-
STRAITS OF FLORIDA FROM HALFMOON SHOAL TO 20 NM WEST OF DRY
TORTUGAS OUT 20 NM-
STRAITS OF FLORIDA FROM OCEAN REEF TO CRAIG KEY 20 TO 60 NM OUT-
STRAITS OF FLORIDA FROM CRAIG KEY TO WEST END OF SEVEN MILE
BRIDGE 20 TO 60 NM OUT-
STRAITS OF FLORIDA FROM WEST END OF SEVEN MILE BRIDGE TO SOUTH OF
HALFMOON SHOAL 20 TO 60 NM OUT-
STRAITS OF FLORIDA FROM HALFMOON SHOAL TO 20 NM WEST OF DRY
TORTUGAS 20 TO 60 NM OUT-
524 AM EDT MON SEP 11 2017

...SMALL CRAFT ADVISORY IN EFFECT UNTIL 8 PM EDT THIS EVENING...
...TROPICAL STORM WARNING IS CANCELLED...

THE NATIONAL WEATHER SERVICE IN KEY WEST HAS ISSUED A SMALL CRAFT
ADVISORY, WHICH IS IN EFFECT UNTIL 8 PM EDT THIS EVENING. THE
TROPICAL STORM WARNING HAS BEEN CANCELLED. 

* SMALL CRAFT ADVISORY IN EFFECT UNTIL 8 PM EDT THIS EVENING

* WINDS...WEST WINDS WITH SPEEDS 20-30 KNOTS WITH SLIGHTLY HIGHER
  GUSTS.

* WAVES/SEAS...7 TO 12 FEET.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

A SMALL CRAFT ADVISORY MEANS THAT WIND SPEEDS OF 20 TO 33 KNOTS...
OR SEAS OF 7 FEET OR GREATER...ARE EXPECTED TO PRODUCE HAZARDOUS
CONDITIONS FOR SMALL CRAFT. INEXPERIENCED BOATERS...ESPECIALLY
THOSE WITH SMALLER VESSELS...SHOULD AVOID OPERATING IN THESE
CONDITIONS.

&&

$$
5 follow-up statements
851 
WHUS72 KKEY 111938
MWWKEY

URGENT - MARINE WEATHER MESSAGE
NATIONAL WEATHER SERVICE KEY WEST FL
ISSUED BY NATIONAL WEATHER SERVICE AUSTIN/SAN ANTONIO TX
338 PM EDT MON SEP 11 2017

GMZ031-032-035-042>044-112045-
/O.CAN.KKEY.SC.Y.0038.000000T0000Z-170912T0000Z/
FLORIDA BAY INCLUDING BARNES SOUND, BLACKWATER SOUND, AND
BUTTONWOOD SOUND-
BAYSIDE AND GULF SIDE FROM CRAIG KEY TO WEST END OF SEVEN MILE
BRIDGE-
GULF OF MEXICO FROM WEST END OF SEVEN MILE BRIDGE TO HALFMOON
SHOAL OUT TO 5 FATHOMS-
HAWK CHANNEL FROM OCEAN REEF TO CRAIG KEY OUT TO THE REEF-
HAWK CHANNEL FROM CRAIG KEY TO WEST END OF SEVEN MILE BRIDGE OUT
TO THE REEF-
HAWK CHANNEL FROM WEST END OF SEVEN MILE BRIDGE TO HALFMOON SHOAL
OUT TO THE REEF-
338 PM EDT MON SEP 11 2017

...SMALL CRAFT ADVISORY IS CANCELLED...

THE NATIONAL WEATHER SERVICE IN KEY WEST HAS CANCELLED THE SMALL
CRAFT ADVISORY. 

SOUTHWEST AND WEST WINDS HAVE DECREASED TO 10 TO 15 KNOTS THIS
AFTERNOON ACROSS FLORIDA BAY AS WELL AS OUT TO THE REEF. THE WINDS
WILL CONTINUE TO DECREASE TONIGHT.

$$

GMZ033-034-052>055-072>075-120000-
/O.CON.KKEY.SC.Y.0038.000000T0000Z-170912T0000Z/
GULF WATERS FROM EAST CAPE SABLE TO CHOKOLOSKEE 20 TO 60 NM OUT
AND BEYOND 5 FATHOMS-
GULF OF MEXICO INCLUDING DRY TORTUGAS AND REBECCA SHOAL CHANNEL-
STRAITS OF FLORIDA FROM OCEAN REEF TO CRAIG KEY OUT 20 NM-
STRAITS OF FLORIDA FROM CRAIG KEY TO WEST END OF SEVEN MILE
BRIDGE OUT 20 NM-
STRAITS OF FLORIDA FROM WEST END OF SEVEN MILE BRIDGE TO SOUTH OF
HALFMOON SHOAL OUT 20 NM-
STRAITS OF FLORIDA FROM HALFMOON SHOAL TO 20 NM WEST OF DRY
TORTUGAS OUT 20 NM-
STRAITS OF FLORIDA FROM OCEAN REEF TO CRAIG KEY 20 TO 60 NM OUT-
STRAITS OF FLORIDA FROM CRAIG KEY TO WEST END OF SEVEN MILE
BRIDGE 20 TO 60 NM OUT-
STRAITS OF FLORIDA FROM WEST END OF SEVEN MILE BRIDGE TO SOUTH OF
HALFMOON SHOAL 20 TO 60 NM OUT-
STRAITS OF FLORIDA FROM HALFMOON SHOAL TO 20 NM WEST OF DRY
TORTUGAS 20 TO 60 NM OUT-
338 PM EDT MON SEP 11 2017

...SMALL CRAFT ADVISORY REMAINS IN EFFECT UNTIL 8 PM EDT THIS
EVENING...

* SMALL CRAFT ADVISORY IN EFFECT UNTIL 8 PM EDT THIS EVENING

* WINDS...SOUTHWEST TO WEST WINDS 15-20 KNOTS WITH GUSTS UP TO 25
  KNOTS THROUGH THE EARLY EVENING DECREASING TO 10 TO 15 KNOTS
  OVERNIGHT.
* WAVES/SEAS...5 TO 7 FEET IN THE EVENING DECREASING TO 3 TO 5
  FEET OVERNIGHT.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

A SMALL CRAFT ADVISORY MEANS THAT WIND SPEEDS OF 20 TO 33 KNOTS...
OR SEAS OF 7 FEET OR GREATER...ARE EXPECTED TO PRODUCE HAZARDOUS
CONDITIONS FOR SMALL CRAFT. INEXPERIENCED BOATERS...ESPECIALLY
THOSE WITH SMALLER VESSELS...SHOULD AVOID OPERATING IN THESE
CONDITIONS.

&&

$$
872 
WHUS72 KKEY 111956 AAA
MWWKEY

URGENT - MARINE WEATHER MESSAGE
NATIONAL WEATHER SERVICE KEY WEST FL...UPDATED
ISSUED BY NATIONAL WEATHER SERVICE AUSTIN/SAN ANTONIO TX
356 PM EDT MON SEP 11 2017

GMZ033-034-055-075-120400-
/O.EXT.KKEY.SC.Y.0038.000000T0000Z-170912T1200Z/
GULF WATERS FROM EAST CAPE SABLE TO CHOKOLOSKEE 20 TO 60 NM OUT
AND BEYOND 5 FATHOMS-
GULF OF MEXICO INCLUDING DRY TORTUGAS AND REBECCA SHOAL CHANNEL-
STRAITS OF FLORIDA FROM HALFMOON SHOAL TO 20 NM WEST OF DRY
TORTUGAS OUT 20 NM-
STRAITS OF FLORIDA FROM HALFMOON SHOAL TO 20 NM WEST OF DRY
TORTUGAS 20 TO 60 NM OUT-
356 PM EDT MON SEP 11 2017

...SMALL CRAFT ADVISORY NOW IN EFFECT UNTIL 8 AM EDT TUESDAY...

* SMALL CRAFT ADVISORY IN EFFECT UNTIL 8 PM EDT THIS EVENING

* WINDS...SOUTHWEST TO WEST WINDS 15 TO 20 KNOTS WITH GUSTS UP TO
  25 KNOTS THROUGH THE EARLY EVENING DECREASING TO 10 TO 15 KNOTS
  OVERNIGHT. 
* WAVES/SEAS...6 TO 8 FEET IN THE EVENING DECREASING TO 5 TO 7 
  FEET OVERNIGHT. 

PRECAUTIONARY/PREPAREDNESS ACTIONS...

A SMALL CRAFT ADVISORY MEANS THAT WIND SPEEDS OF 20 TO 33 KNOTS...
OR SEAS OF 7 FEET OR GREATER...ARE EXPECTED TO PRODUCE HAZARDOUS
CONDITIONS FOR SMALL CRAFT. INEXPERIENCED BOATERS...ESPECIALLY
THOSE WITH SMALLER VESSELS...SHOULD AVOID OPERATING IN THESE
CONDITIONS.

&&

$$

GMZ052>054-072>074-120000-
/O.CON.KKEY.SC.Y.0038.000000T0000Z-170912T0000Z/
STRAITS OF FLORIDA FROM OCEAN REEF TO CRAIG KEY OUT 20 NM-
STRAITS OF FLORIDA FROM CRAIG KEY TO WEST END OF SEVEN MILE
BRIDGE OUT 20 NM-
STRAITS OF FLORIDA FROM WEST END OF SEVEN MILE BRIDGE TO SOUTH OF
HALFMOON SHOAL OUT 20 NM-
STRAITS OF FLORIDA FROM OCEAN REEF TO CRAIG KEY 20 TO 60 NM OUT-
STRAITS OF FLORIDA FROM CRAIG KEY TO WEST END OF SEVEN MILE
BRIDGE 20 TO 60 NM OUT-
STRAITS OF FLORIDA FROM WEST END OF SEVEN MILE BRIDGE TO SOUTH OF
HALFMOON SHOAL 20 TO 60 NM OUT-
356 PM EDT MON SEP 11 2017

...SMALL CRAFT ADVISORY REMAINS IN EFFECT UNTIL 8 PM EDT THIS
EVENING...

* SMALL CRAFT ADVISORY IN EFFECT UNTIL 8 PM EDT THIS EVENING

* WINDS...SOUTHWEST TO WEST WINDS 15 TO 20 KNOTS WITH GUSTS UP TO
  25 KNOTS THROUGH THE EARLY EVENING DECREASING TO 10 TO 15 KNOTS
  OVERNIGHT.
* WAVES/SEAS...5 TO 7 FEET IN THE EVENING DECREASING TO 3 TO 5 
  FEET OVERNIGHT. 

PRECAUTIONARY/PREPAREDNESS ACTIONS...

A SMALL CRAFT ADVISORY MEANS THAT WIND SPEEDS OF 20 TO 33 KNOTS...
OR SEAS OF 7 FEET OR GREATER...ARE EXPECTED TO PRODUCE HAZARDOUS
CONDITIONS FOR SMALL CRAFT. INEXPERIENCED BOATERS...ESPECIALLY
THOSE WITH SMALLER VESSELS...SHOULD AVOID OPERATING IN THESE
CONDITIONS.

&&

$$
264 
WHUS72 KKEY 112011 CCA 
MWWKEY

URGENT - MARINE WEATHER MESSAGE
NATIONAL WEATHER SERVICE KEY WEST FL...CORRECTED
ISSUED BY NATIONAL WEATHER SERVICE AUSTIN/SAN ANTONIO TX
411 PM EDT MON SEP 11 2017

GMZ033-034-055-075-120400-
/O.COR.KKEY.SC.Y.0038.000000T0000Z-170912T1200Z/
GULF WATERS FROM EAST CAPE SABLE TO CHOKOLOSKEE 20 TO 60 NM OUT
AND BEYOND 5 FATHOMS-
GULF OF MEXICO INCLUDING DRY TORTUGAS AND REBECCA SHOAL CHANNEL-
STRAITS OF FLORIDA FROM HALFMOON SHOAL TO 20 NM WEST OF DRY
TORTUGAS OUT 20 NM-
STRAITS OF FLORIDA FROM HALFMOON SHOAL TO 20 NM WEST OF DRY
TORTUGAS 20 TO 60 NM OUT-
411 PM EDT MON SEP 11 2017

...SMALL CRAFT ADVISORY NOW IN EFFECT UNTIL 8 AM EDT TUESDAY...

* SMALL CRAFT ADVISORY IN EFFECT UNTIL 8 AM EDT TUESDAY

* WINDS...SOUTHWEST TO WEST WINDS 15 TO 20 KNOTS WITH GUSTS UP TO
  25 KNOTS THROUGH THE EARLY EVENING DECREASING TO 10 TO 15 KNOTS
  OVERNIGHT. 
* WAVES/SEAS...6 TO 8 FEET IN THE EVENING DECREASING TO 5 TO 7 
  FEET OVERNIGHT. 

PRECAUTIONARY/PREPAREDNESS ACTIONS...

A SMALL CRAFT ADVISORY MEANS THAT WIND SPEEDS OF 20 TO 33 KNOTS...
OR SEAS OF 7 FEET OR GREATER...ARE EXPECTED TO PRODUCE HAZARDOUS
CONDITIONS FOR SMALL CRAFT. INEXPERIENCED BOATERS...ESPECIALLY
THOSE WITH SMALLER VESSELS...SHOULD AVOID OPERATING IN THESE
CONDITIONS.

&&

$$

GMZ052>054-072>074-120000-
/O.CON.KKEY.SC.Y.0038.000000T0000Z-170912T0000Z/
STRAITS OF FLORIDA FROM OCEAN REEF TO CRAIG KEY OUT 20 NM-
STRAITS OF FLORIDA FROM CRAIG KEY TO WEST END OF SEVEN MILE
BRIDGE OUT 20 NM-
STRAITS OF FLORIDA FROM WEST END OF SEVEN MILE BRIDGE TO SOUTH OF
HALFMOON SHOAL OUT 20 NM-
STRAITS OF FLORIDA FROM OCEAN REEF TO CRAIG KEY 20 TO 60 NM OUT-
STRAITS OF FLORIDA FROM CRAIG KEY TO WEST END OF SEVEN MILE
BRIDGE 20 TO 60 NM OUT-
STRAITS OF FLORIDA FROM WEST END OF SEVEN MILE BRIDGE TO SOUTH OF
HALFMOON SHOAL 20 TO 60 NM OUT-
411 PM EDT MON SEP 11 2017

...SMALL CRAFT ADVISORY REMAINS IN EFFECT UNTIL 8 PM EDT THIS
EVENING...

* SMALL CRAFT ADVISORY IN EFFECT UNTIL 8 PM EDT THIS EVENING

* WINDS...SOUTHWEST TO WEST WINDS 15 TO 20 KNOTS WITH GUSTS UP TO
  25 KNOTS THROUGH THE EARLY EVENING DECREASING TO 10 TO 15 KNOTS
  OVERNIGHT.
* WAVES/SEAS...5 TO 7 FEET IN THE EVENING DECREASING TO 3 TO 5 
  FEET OVERNIGHT. 

PRECAUTIONARY/PREPAREDNESS ACTIONS...

A SMALL CRAFT ADVISORY MEANS THAT WIND SPEEDS OF 20 TO 33 KNOTS...
OR SEAS OF 7 FEET OR GREATER...ARE EXPECTED TO PRODUCE HAZARDOUS
CONDITIONS FOR SMALL CRAFT. INEXPERIENCED BOATERS...ESPECIALLY
THOSE WITH SMALLER VESSELS...SHOULD AVOID OPERATING IN THESE
CONDITIONS.

&&

$$
878 
WHUS72 KKEY 120004
MWWKEY

URGENT - MARINE WEATHER MESSAGE
NATIONAL WEATHER SERVICE KEY WEST FL
ISSUED BY NATIONAL WEATHER SERVICE AUSTIN/SAN ANTONIO TX
804 PM EDT MON SEP 11 2017

GMZ052>054-072>074-120115-
/O.EXP.KKEY.SC.Y.0038.000000T0000Z-170912T0000Z/
STRAITS OF FLORIDA FROM OCEAN REEF TO CRAIG KEY OUT 20 NM-
STRAITS OF FLORIDA FROM CRAIG KEY TO WEST END OF SEVEN MILE
BRIDGE OUT 20 NM-
STRAITS OF FLORIDA FROM WEST END OF SEVEN MILE BRIDGE TO SOUTH OF
HALFMOON SHOAL OUT 20 NM-
STRAITS OF FLORIDA FROM OCEAN REEF TO CRAIG KEY 20 TO 60 NM OUT-
STRAITS OF FLORIDA FROM CRAIG KEY TO WEST END OF SEVEN MILE
BRIDGE 20 TO 60 NM OUT-
STRAITS OF FLORIDA FROM WEST END OF SEVEN MILE BRIDGE TO SOUTH OF
HALFMOON SHOAL 20 TO 60 NM OUT-
804 PM EDT MON SEP 11 2017

...SMALL CRAFT ADVISORY HAS EXPIRED...

WINDS HAVE CONTINUED TO DECREASE AND WILL BE 10 KNOTS OR LESS
THROUGH THE EVENING AND OVERNIGHT. WE HAVE ALLOWED THE SMALL CRAFT
ADVISORY TO EXPIRE.

$$

GMZ033-034-055-075-120815-
/O.CON.KKEY.SC.Y.0038.000000T0000Z-170912T1200Z/
GULF WATERS FROM EAST CAPE SABLE TO CHOKOLOSKEE 20 TO 60 NM OUT
AND BEYOND 5 FATHOMS-
GULF OF MEXICO INCLUDING DRY TORTUGAS AND REBECCA SHOAL CHANNEL-
STRAITS OF FLORIDA FROM HALFMOON SHOAL TO 20 NM WEST OF DRY
TORTUGAS OUT 20 NM-
STRAITS OF FLORIDA FROM HALFMOON SHOAL TO 20 NM WEST OF DRY
TORTUGAS 20 TO 60 NM OUT-
804 PM EDT MON SEP 11 2017

...SMALL CRAFT ADVISORY REMAINS IN EFFECT UNTIL 8 AM EDT
TUESDAY...

* SMALL CRAFT ADVISORY IN EFFECT UNTIL 8 AM EDT TUESDAY

* WINDS...SOUTHWEST TO WEST WINDS 15 TO 20 KNOTS WITH GUSTS UP 
  TO 25 KNOTS THROUGH THE EARLY EVENING DECREASING TO 10 TO 15 
  KNOTS OVERNIGHT. 
* WAVES/SEAS...6 TO 8 FEET IN THE EVENING DECREASING TO 5 TO 7 
  FEET OVERNIGHT. 

PRECAUTIONARY/PREPAREDNESS ACTIONS...

A SMALL CRAFT ADVISORY MEANS THAT WIND SPEEDS OF 20 TO 33 KNOTS...
OR SEAS OF 7 FEET OR GREATER...ARE EXPECTED TO PRODUCE HAZARDOUS
CONDITIONS FOR SMALL CRAFT. INEXPERIENCED BOATERS...ESPECIALLY
THOSE WITH SMALLER VESSELS...SHOULD AVOID OPERATING IN THESE
CONDITIONS.

&&

$$
855 
WHUS72 KKEY 121148
MWWKEY

URGENT - MARINE WEATHER MESSAGE
NATIONAL WEATHER SERVICE KEY WEST FL
ISSUED BY NATIONAL WEATHER SERVICE AUSTIN/SAN ANTONIO TX
748 AM EDT TUE SEP 12 2017


GMZ033-034-055-075-121300-
/O.EXP.KKEY.SC.Y.0038.000000T0000Z-170912T1200Z/
GULF WATERS FROM EAST CAPE SABLE TO CHOKOLOSKEE 20 TO 60 NM OUT
AND BEYOND 5 FATHOMS-
GULF OF MEXICO INCLUDING DRY TORTUGAS AND REBECCA SHOAL CHANNEL-
STRAITS OF FLORIDA FROM HALFMOON SHOAL TO 20 NM WEST OF DRY
TORTUGAS OUT 20 NM-
STRAITS OF FLORIDA FROM HALFMOON SHOAL TO 20 NM WEST OF DRY
TORTUGAS 20 TO 60 NM OUT-
748 AM EDT TUE SEP 12 2017

...SMALL CRAFT ADVISORY WILL EXPIRE AT 8 AM EDT THIS MORNING...

SEAS AND WINDS HAVE FALLEN BELOW ADVISORY CRITERIA.

$$

What forecasters said that day

The local office's own words before this small craft advisory went out, as it sent them, from the Iowa Environmental Mesonet's archive of National Weather Service text.

NWS Key West, FL wrote its last area forecast discussion before this small craft advisory went out at Sep 11, 2:10 AM EDT, 3 hours 14 minutes earlier.

Area forecast discussion, Sep 11, 2:10 AM EDT, 3 hours 14 minutes before
Area Forecast Discussion
National Weather Service Key West FL
Issued by National Weather Service AUSTIN/SAN ANTONIO TX
210 AM EDT Mon Sep 11 2017

.UPDATE...
Updated for 06Z aviation update below.

&&

.Prev Discussion... /issued 1148 PM EDT Sun sep 10 2017/
An upper level trough is evident on water vapor satellite imagery
to the northwest of Hurricane Irma. This feature will keep Irma
on a north to north- northwest track tonight.

.CURRENTLY...
At 11 PM the center of Irma was located about 40 miles ENE of
Sarasota moving northward at 14 mph. Irma is expected to remain
over the western Florida peninsula tonight and Monday.

.SHORT TERM...
As Irma continues to move away to the north, conditions are slowly
improving across the Keys. The Hurricane Warning has been
downgraded and the Florida Keys and all of the surrounding near
and offshore waters are now under a Tropical Storm Warning. With
these strong west to southwest winds continuing tonight the Storm
Surge Warning remains in effect for the Florida Keys. However,
with the decrease in the wind speeds the storm surge inundation
will be 3-5 feet. This will still be a life threatening amount of
water.

&&

.MARINE...
Tropical storm conditions will persist overnight making marine
conditions dangerous. Winds and seas will gradually subside on
Monday.

&&

.AVIATION...
Both Key West and Marathon airports are still closed. Weather
conditions are slowly improving. Winds are transitioning from
Southwest to West-southwest at 16 with gusts to 26 kts with gusts
decreasing around daybreak. A few gusts to 25 kts could return by
15z as winds remain West-southwest. There will be occasional rain
showers overnight. Skies should also improve to VFR toward
daybreak.

&&

.KEY WATCHES/WARNINGS/ADVISORIES...
FL...Tropical Storm Warning for FLZ076>078.
FL...Storm Surge Warning for FLZ076>078
GM...Tropical Storm Warning for GMZ031>035-042>044-052>055-072>075.

Public/Marine/Fire...Hampshire (EWX)
Aviation/Nowcasts....Oaks (EWX)
Data Collection......Williams (EWX)

Visit us on the web at weather.gov/key

Follow us on Facebook and Twitter at:
www.facebook.com/nwskeywest
www.twitter.com/nwskeywest
Hazardous weather outlook, Sep 10, 11:34 PM EDT, 5 hours 50 minutes before
Hazardous Weather Outlook
National Weather Service Key West FL
1134 PM EDT Sun Sep 10 2017

FLZ076>078-GMZ031>035-042>044-052>055-072>075-120345-
Monroe Upper Keys-Monroe Middle Keys-Monroe Lower Keys-
Florida Bay including Barnes Sound, Blackwater Sound, and
Buttonwood Sound-
Bayside and Gulf side from Craig Key to west end of Seven Mile
Bridge-
Gulf waters from East Cape Sable to Chokoloskee 20 to 60 NM out
and beyond 5 fathoms-
Gulf of Mexico including Dry Tortugas and Rebecca Shoal Channel-
Gulf of Mexico from west end of Seven Mile Bridge to Halfmoon
Shoal out to 5 Fathoms-
Hawk Channel from Ocean Reef to Craig Key out to the reef-
Hawk Channel from Craig Key to west end of Seven Mile Bridge out
to the reef-
Hawk Channel from west end of Seven Mile Bridge to Halfmoon Shoal
out to the reef-
Straits of Florida from Ocean Reef to Craig Key out 20 NM-
Straits of Florida from Craig Key to west end of Seven Mile
Bridge out 20 NM-
Straits of Florida from west end of Seven Mile Bridge to south of
Halfmoon Shoal out 20 NM-
Straits of Florida from Halfmoon Shoal to 20 NM west of Dry
Tortugas out 20 NM-
Straits of Florida from Ocean Reef to Craig Key 20 to 60 NM out-
Straits of Florida from Craig Key to west end of Seven Mile
Bridge 20 to 60 NM out-
Straits of Florida from west end of Seven Mile Bridge to south of
Halfmoon Shoal 20 to 60 NM out-
Straits of Florida from Halfmoon Shoal to 20 NM west of Dry
Tortugas 20 to 60 NM out-
1134 PM EDT Sun Sep 10 2017

THIS HAZARDOUS WEATHER OUTLOOK IS FOR THE FLORIDA KEYS AND
ADJACENT COASTAL WATERS.

.DAY ONE...TONIGHT

Tropical storm conditions are still expected overnight. Tropical
storm threat includes life threatening storm surge and strong
winds.

.DAYS TWO THROUGH SEVEN...MONDAY THROUGH SATURDAY

Isolated to scattered thunderstorms will impact the Florida Keys
and surrounding nearshore and offshore waters. The primary
thunderstorm hazards are cloud to surface lightning strikes.

.SPOTTER INFORMATION STATEMENT...

The office that day

Everything else NWS Key West, FL issued on the same UTC day.

IssuedProductOfficeCountiesLasted
Sep 10, 11:14 PM EDTTropical Storm WarningKEYMonroe6 hr

Nearby

Small Craft Advisories in Florida, 2017Every small craft advisory in 2017

Sources

The product and its follow-ups from the Iowa Environmental Mesonet's archive of National Weather Service and Storm Prediction Center text.